MathSciNet Relay Station
MathSciNet bibliographic data
MR2997003 52B45 (52A20)
Wannerer, Thomas ${\rm GL}(n)$ equivariant Minkowski valuations. Indiana Univ. Math. J. 60 (2011), no. 5, 1655–1672.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement